# SDR CALA2015032093444

- Difficulty date: March 17, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 93,333 hours, 14,794 cycles
- Engine: Pwa PW4060
- System (JASC): 2740 · Stabilizer Control System
- Part: Pressure Switch
- Condition: Defective
- Location: Lt Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EICAS MSG STAB TRIM DISPLAYED, & STAB TRIM LIGHT ILLUMINATED.  STABILIZER TRIM OPERATES AT ONE HALF SPEED.  REPLACED LT STAB TRIM HYD CONTROL PRESS SWITCH IAW AMM 27-48-00. ACCOMPLISHED OPERATIONAL TEST IAW FIM 27-09.  OPERATIONAL TESTED GOOD.
